# SDR IPXA2022041357167

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747
- Aircraft serial: 65782
- Aircraft time: 5,120 hours, 834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FUSELAGE SKIN DENT FORWARD OF THE AFT CARGO DOOR BETWEEN STR. 31R-32R PROVIDED EO-83419-REQ1
